# SDR 2005FA0001110

- Difficulty date: April 1, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N414X
- Make and model: Cessna 310G
- Aircraft serial: 310G0091
- Aircraft time: 4,882 hours
- Engine: Cont IO470*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ANNUAL INSPECTION, FOUND 3 RIVETS AND 1 BOLT SHEARED AT RT FWD MLG TRUNNION ATTACH ANGLE.  RIVETS WERE UPPER 2 ROWS OF 4 ROWS.  REMAINING RIVETS SHOWED SIGNS OF (SMILE) FROM INSTALLATION.  SHEARED BOLT WAS IN UPPER FWD POSITION OF FWD ANGLE.  SHEARED FASTENERS WERE VISIBLE THROUGH INSPECTION PANEL AT OB CENTER OF GEAR.  NO VISIBLE STRUCTURAL DAMAGE WAS NOTED.  OWNER WAS NOTIFIED AND AC WAS DEEMED UN-AIRWORTHY.  (K)
